# SDR SIMA200610901

- Difficulty date: April 16, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Blown
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOTIFIED BY DISPATCH, OVERWING EMERGENCY EXIT SIGNS WON`T LIGHT UP.  FOUND AND REPLACED TWO BLOWN POWER SUPPLY FUSES.  RE-SOLDERED WIRES TO FUSE 22LN.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
